Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on birth control for about two years now. My boyfriend and I just had unprotected sex June 16th , both our first time. I took the plan b pill one step less than 48 hours later. I had a really heavy period about a week and few days after taking it which was my normal time to start. It's been four weeks total and I feel bloated all the time and have constipation. I always feel full, is this normal? Or could I be pregnant?

Loading...

I kinda have a similar problem. I had unprotected sex the last day of my period. I took plan b the next day and for a couple days I was really sick then but now I've been feeling bloated and crampy. I'm supposed to get my period in less than a week. I tested negative to a pregnancy test but it might be too soon to tell. I see you posted over a year ago.. were you pregnant if not how long did the bloated fullness feeling last?
Reply

Loading...

User avatar
Health Guru
9656 posts
Hi guest. It would be very unlikely that you would be pregnant if you have a average 28 day cycle because on the last day of your period you wouldn't of been close enough to your ovulation point for the sperm to live long enough to fertilize your egg. It is more likely to be after effects from taking plan b
Reply

Loading...